# SDR SCNA20170922196

- Difficulty date: September 19, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-800
- Aircraft serial: 33971
- Aircraft time: 36,644 hours, 23,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK L1 WINDOW FRAME UPPER LEFT CORNER.  REPAIRED THE R1 WINDOW FRAME.
